Weak approximation of G-expectations

Yan Dolinsky, Marcel Nutz, H. Mete Soner

Research output: Contribution to journalArticle

21 Scopus citations

Abstract

We introduce a notion of volatility uncertainty in discrete time and define the corresponding analogue of Peng's G-expectation. In the continuous-time limit, the resulting sublinear expectation converges weakly to the G-expectation. This can be seen as a Donsker-type result for the G-Brownian motion.

Original languageEnglish (US)
Pages (from-to)664-675
Number of pages12
JournalStochastic Processes and their Applications
Volume122
Issue number2
DOIs
StatePublished - Feb 1 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Keywords

  • G-expectation
  • Volatility uncertainty
  • Weak limit theorem

Fingerprint Dive into the research topics of 'Weak approximation of G-expectations'. Together they form a unique fingerprint.

  • Cite this